IJPAM: Volume 80, No. 1 (2012)

OPTIMAL INEQUALITIES BETWEEN GENERALIZED
LOGARITHMIC, IDENTRIC AND POWER MEANS

Boyong Long$^1$, Yongmin Li$^2$, Yuming Chu$^3$
$^1$School of Mathematics Science
Anhui University
Hefei, Anhui, 230039, P.R. CHINA
$^{2,3}$Department of Mathematics
Huzhou Teachers College
Huzhou, Zhejiang, 313000, P.R. CHINA


Abstract. In this paper, we present the best possible power mean bounds for the generalized logarithmic mean, and find the optimal lower generalized logarithmic mean bound for the identric mean.

Received: April 29, 2012

AMS Subject Classification: 26E60

Key Words and Phrases: generalized logarithmic mean, identric mean, power mean

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 1